# SDR USAASB95032

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1177 - BWI - RETURN TO FIELD, UNABLE TO RETRACT LANDING GEAR.  GEAR HANDLE WOULD NOT GO TO UP, DID NOT ATTEMPT TO OVERRIDE.  (M)
